A prime number theorem in the theory of the Riemann zeta function.

Akio Fujii

Journal für die reine und angewandte Mathematik (1979)

  • Volume: 0307_0308, page 113-129
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Fujii, Akio. "A prime number theorem in the theory of the Riemann zeta function.." Journal für die reine und angewandte Mathematik 0307_0308 (1979): 113-129. <http://eudml.org/doc/152109>.

@article{Fujii1979,
author = {Fujii, Akio},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Prime Number Theorem; Zeros of Dirichlet L-Function; Riemann Zeta Function},
pages = {113-129},
title = {A prime number theorem in the theory of the Riemann zeta function.},
url = {http://eudml.org/doc/152109},
volume = {0307\_0308},
year = {1979},
}

TY - JOUR
AU - Fujii, Akio
TI - A prime number theorem in the theory of the Riemann zeta function.
JO - Journal für die reine und angewandte Mathematik
PY - 1979
VL - 0307_0308
SP - 113
EP - 129
KW - Prime Number Theorem; Zeros of Dirichlet L-Function; Riemann Zeta Function
UR - http://eudml.org/doc/152109
ER -

NotesEmbed ?

top

You must be logged in to post comments.